# SDR SWIA200413934

- Difficulty date: October 5, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,779 hours, 51,221 cycles
- Engine: Pwa PW118A
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING FLAPS AFTER DEPARTURE, GOT FLAP CONTROL FAULT.  FOUND MOISTURE IN BOTH OB FLAP ACTUATOR CONNECTOR PLUGS, CLEANED AND REINSTALLED CONNECTOR PLUGS. OPERATIONAL CHECK GOOD.
